# SDR CALA0100144

- Difficulty date: February 19, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 18,084 hours, 9,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5.5 INCH CRACK IN AFT CARGO COMPARTMENT FRAME AT STA 807 BETWEEN S28L AND S28R.  A REPAIR WAS INSTALLED IAW SRM 53-00-07.
